Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 919470, 8 pages
http://dx.doi.org/10.1155/2015/919470
Research Article

Functions Like Convex Functions

Mechanical Engineering Faculty in Slavonski Brod, University of Osijek, Trg Ivane Brlić Mažuranić 2, 35000 Slavonski Brod, Croatia

Received 30 July 2014; Accepted 6 October 2014

Academic Editor: Janusz Matkowski

Copyright © 2015 Zlatko Pavić. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. L. W. V. Jensen, “Om konvekse Funktioner og Uligheder mellem Middelværdier,” Nyt Tidsskrift for Matematik B, vol. 16, pp. 49–68, 1905. View at Google Scholar
  2. M. S. Moslehian and M. Kian, “Jensen type inequalities for Q-class functions,” Bulletin of the Australian Mathematical Society, vol. 85, no. 1, pp. 128–142, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. Z. Pavić, J. Pečarić, and I. Perić, “Integral, discrete and functional variants of Jensen's inequality,” Journal of Mathematical Inequalities, vol. 5, no. 2, pp. 253–264, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. B. Jessen, “Bemærkninger om konvekse Funktioner og Uligheder imellem Middelværdier. I,” Matematisk Tidsskrift B, vol. 2, pp. 17–28, 1931. View at Google Scholar
  5. I. Rasa, “A note on Jensen's inequality,” in Itinerant Seminar on Functional Equations, Approximation and Convexity, pp. 275–280, Universitatea Babes-Bolyai, Cluj-Napoca, Romania, 1988. View at Google Scholar
  6. E. J. McShane, “Jensen's inequality,” Bulletin of the American Mathematical Society, vol. 43, no. 8, pp. 521–527, 1937. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. S. Bullen, D. S. Mitrinović, and P. M. Vasić, Means and Their Inequalities, Reidel, Dordrecht, The Netherlands, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. Mićić, Z. Pavić, and J. Pečarić, “The inequalities for quasiarithmetic means,” Abstract and Applied Analysis, vol. 2012, Article ID 203145, 25 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Z. Pavić and S. Wu, “Inequalities for convex functions on simplexes and their cones,” Abstract and Applied Analysis. In press.
  10. C. P. Niculescu and L.-E. Persson, “Old and new on the Hermite-Hadamard inequality,” Real Analysis Exchange, vol. 29, no. 2, pp. 663–685, 2003. View at Google Scholar · View at MathSciNet
  11. S. S. Dragomir and C. E. M. Pearce, Selected Topics on Hermite-Hadamard Inequalities and Applications, RGMIA Monographs, Victoria University, Melbourne, Australia, 2000.